STRYKER ORTHOPAEDICS-MAHWAH RESTORATION ADM X3 INS 28/52; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL / POLYMER, NON-POROUS, CALC
Back to Search Results |
| Catalog Number |
1236-2-852 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
08/01/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient underwent primary tha on (b)(6) 2022, she developed periprosthetic joint infection.Was revised with all components extracted on (b)(6) 2022.A spacer was placed and a dall-miles cable used for prophylactic cerclage around the femur.On (b)(6) 2022 the patient underwent reimplantation with out of cors components.
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: tridentii tritanium cluster56f; cat # 702-04-56f; lot # 81721501a.Modular dual mobility insert; cat # 626-00-46f; lot # 82614801.Delta v-40 ceramic head 28/-2,7; cat # 6570-0-328; lot # 68113405.Size 5 accolade ii 132 deg; cat # 6720-0535; lot # 82840301.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.